# SDR AU970063

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 4920 · APU Core Engine
- Part: Compressor
- Condition: Failed
- Location: Apu Core Engine
- Component: Garrtt, GTCP36300A
- Stage of operation: NR
- Nature of condition: E, T
- Precautionary procedure: K

## Discrepancy

(AUS) APU LOAD COMPRESSOR AND GEARBOX SEIZED - LOAD COMPRESSOR PROTRUDING THROUGH OUTER CASING
